# SDR WX0A2012020971103

- Difficulty date: February 9, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L2019115
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION,  MAINTENANCE REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, AN OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00, OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
